Still no period but some ovulation while using birth control???

In my last post I mentioned having a complex hemorrhagic cyst and my doctor is waiting for my period to come to see if it goes away. Today I had horrible cramps each at separate times and 10 minutes later I had some watery thick discharge that was clear and it honestly felt like my period with clots and everything. It even went through my clothes and I had period like symptoms like a headache and dizziness. It ended up not being my period but it caused a lot of strong cramps...what might this be? I'm on birth control so I shouldn't be ovulating if thats what it is..I'm a week late on my period but bled bloody discharge 2 weeks ago.

6 Replies

oldestnewest
  • Hey hun hope your ok. Have you considered doing a pregnancy year I no you are on birth control but some of those symptoms are also in line with early pregnancy? Other than that wait for ur period as it may be late due to your body deciding to change and see your gp if it does not arrive soon xx

  • I'm a virgin so it's definitely not pregnancy

  • It could be that what came out was a hunk of cervical mucus mixed up perhaps with normal vaginal lubrication. So long as it was clear and not discoloured or smelly - just exceptionally watery and moist then nothing to worry about - quite normal to have the occasional such episode, and having the cramps before it appeared to run out would add to that being the likely issue. the cramping will have dislodged it.

    There is a less likely possibility that this was a cyst (not necessarily the same as the one you know about) which burst right at the end of the fallopian tube spilling its contents in to the tube and that flowed through the uterus and cervix and vagina to the outside world. It is not impossible but it is much less likely, than the fluid simply being mucus that was eased on its way by the cramps. an exploded cyst is excrutiating and i really think you would have noticed if one had burst suddenly rather than the slow leak of the one you know about.

    some BCs work to thin the menstrual lining month by month at the same time thickening the cervical mucus production,so again being on BC would also account for this being a mucus issue rather than anything else.

    I wouldn't worry about it. i can recall several episodes where clear fluid discharged from the vagina in a bit of a flood, rather than the usual discharge consistency.

    and I wasn't on BC pills or had cysts that i knew of either. It just happened from time to time.

    And beastly cysts do wreak havoc with period cycles anyway -so please don't worry about being early or late while there is a leaking cyst issue. There will be a lot of hormone disruption due to the cyst, and anything is possible with your period cycle inspite of BC pills.

    i just spotted this pfli.org/faq_oc.html

    the 1st few paragraphs are useful info too. it's the cervical mucus thing again.

  • In my ultrasound report, it said something about a cyst near the cervix but then it said something about the hemorrhagic cyst which is what my doctor told me. They're both on different sides so I just thought that they made a mistake since the doctor didn't tell me about the cervical one..might that be it or??? I DID have a sharp shooting cramp before the leakage

  • If you think it was possibly a cyst - please mention it to your GP. Unfortunately cysts can cause infections (not always but sometimes) and infections can cause scarring and scarring can cause infertility.

    might be worth mentioning.... and if there is a risk of infection that you go on antibiotics.

    Ordinarily I don't like promoting use of antibiotics because they are over used, but see what your GP says. They may just note it on your records that there was a suspect cyst rupture.

    You may get sent for a scan to check for the usual detritus left by a ruptured cyst, to confirm that that was indeed what it was.

  • I'm most likely going to get tests done (ct scans, etc.) this week because of some bad pain today so hopefully it'll show if one may have ruptured..I'm hoping it didn't cause an infection if that's the case bc I've been on too many antibiotics! Last antibiotic I took did more harm than good.

You may also like...